Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Logarithmic forms and group varieties.

A. Baker / G. Wüstholz

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1993, Issue 442, Pages 19–62, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1993.442.19, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Alan Filipin and Yasutsugu Fujita
Glasnik matematicki, 2011, Volume 46, Number 2, Page 311
[3]
JEAN BOURGAIN, ELON LINDENSTRAUSS, PHILIPPE MICHEL, and AKSHAY VENKATESH
Ergodic Theory and Dynamical Systems, 2009, Volume 29, Number 06, Page 1705
[4]
Yann Bugeaud and T.N. Shorey
Pacific Journal of Mathematics, 2002, Volume 207, Number 1, Page 61
[5]
Borka Jadrijević
Periodica Mathematica Hungarica, 2009, Volume 58, Number 2, Page 155
[6]
Benjamin M. M. de Weger
Glasgow Mathematical Journal, 1998, Volume 40, Number 03, Page 299
[7]
YANN BUGEAUD, ANDREJ DUJELLA, and MAURICE MIGNOTTE
Glasgow Mathematical Journal, 2007, Volume 49, Number 02, Page 333
[8]
Kunrui Yu
Forum Mathematicum, 2007, Volume 19, Number 2
[9]
Zrinka Franusic
Glasnik Matematicki, 2008, Volume 43, Number 2, Page 265
[10]
K. Gyarmati
Glasnik Matematicki, 2007, Volume 42, Number 2, Page 273
[11]
Yuri Bilu
Israel Journal of Mathematics, 1995, Volume 90, Number 1-3, Page 235

Comments (0)

Please log in or register to comment.